Content area

|
|

Inhaleret beta 2 -agonist som mulig årsag til laktatacidose ved akut svær astma

Forfatter(e)
Lise Lauritsen1, Christian Sahl2 & Søren Thorsen3 1) Kardiologisk og Endokrinologisk Afdeling, Hillerød Hospital 2) Intensiv Afdeling, Hillerød Hospital 3) Lunge- og Infektionsmedicinsk Afdeling, Hillerød Hospital
Reference: 
Ugeskr Læger 2013;175(3):111-112
Blad nummer: 
Sidetal: 
111-112
Summary Nebulized salbutamol as a possible cause of lactate acidosis in a patient with acute asthma Ugeskr Læger 2013;175(3):111-112 A 50-year-old man was in the emergency department treated for acute asthma with repeated doses of nebulized salbutamol according to guidelines, and as a result of this treatment he developed marked lactate acidosis. Lactate acidosis is not commonly listed as a side effect to nebulized salbutamol. House officers in the emergency department handling acute asthma should be aware of this paradox, though the condition may resolve in spite of continued treatment with salbutamol.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Pedram Kazemi-Esfarjani | 18/01
2 kommentarer
af Johan Ludvig Reventlow | 18/01
1 Kommentar
af Claus Manniche | 18/01
1 Kommentar
af Bjarne Skjødt Hjaltalin | 18/01
1 Kommentar
af Yngve Lund | 17/01
13 kommentarer
af Jens Meyer Svendsen | 16/01
1 Kommentar
af Claus Rasmussen | 16/01
3 kommentarer
af Thomas Eric Olesen | 15/01
2 kommentarer